MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BALL 5IN; E-Z CLEAN BALL 5 INCH

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BALL 5IN; E-Z CLEAN BALL 5 INCH
Catalog Number 0009
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during an unknown procedure, the part of the blue coating (near to the ball electrode) was broken in the case of colposcopy.X-ray was to be performed for finding out the broken part.Patient impact unknown.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/7/2018.Investigation summary: received one each used sample.Lot number reported to be 173902.No packaging was received with the product.Product is the 5 inch ball electrode.Confirm a 4-5mm split in the insulation.Immediately adjacent is a secondary split of 2mm.The device was possibly sliced but unable to determine for certain.There are no impression marks or signature marks noted.The insulation is split from distal to proximal which is highly uncommon (to split in this direction) especially close to a larger ball.Insulation may have been "nicked" by something at some point, unable to determine where, when or how this may have occurred.There is heavy eschar on the ball portion.No visible initiation marking seen under magnification.Exact cause undetermined.A review of the dhr shows this product was originally manufactured to specifications and there is no evidence of device defect or malfunction.

Brand Name
E-Z CLEAN BALL 5IN
Common Device Name
E-Z CLEAN BALL 5 INCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key7770148
Report Number1721194-2018-00029
Device Sequence Number13767840
Product Code GEI
UDI-Device Identifier10614559100042
UDI-Public10614559100042
Combination Product (Y/N)N
PMA/510(K) Number
K862221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Catalogue Number0009
Device Lot Number173902
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/10/2018
Initial Date Received by Manufacturer 07/25/2018
Supplement Date Received by Manufacturer07/25/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date09/07/2018
Patient Sequence Number1